# SDR AWXA200300440

- Difficulty date: April 27, 2003
- Submitted: April 29, 2003
- Operation: Air carrier
- Aircraft: N832AW
- Make and model: Airbus A319-132
- Aircraft serial: 1643
- Aircraft time: 4,736 hours, 1,821 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Discharged
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAS - EES - DURING INSPECTION MAINTENANCE FOUND THE R-1 DOOR ASSIST BOTTLE PRESSURE LOW. SERVICED R-1 DOOR ASSIST BOTTLE TO PROPER PRESSURE.
